# SDR UHLA2015011900036

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 29,072 hours, 17,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING THE DOOR FROM THE OUTSIDE, THE HANDLE DID NOT GO DOWN ALL THE WAY.  OPENED DOOR AND PNEUMATIC ASSIST BOTTLE BLEW.  SLIDE DID NOT DEPLOY.  R & R DIAPHRAGM AND SHEAR PIN IAW MM 52-11-51 AND IPC 52-11-51.
